MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Catalog Number 11996-000091
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that their defibrillation electrodes were unable to adhere to the patient.In this state the device may not be able to provide defibrillation therapy if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
Due to character limitations, initial reporter phone, was left blank.The initial reporter¿s phone number is (b)(6).Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Though stryker requested some patient information, stryker will not request any information which can identify, directly or indirectly, a person to be in accordance with regulation (eu) (b)(4) of the (b)(6) parliament and of the council.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Stryker evaluated the customer¿s electrodes at the product assessment center (pac) and the technician was able to confirm through visual inspection that the gel of both pads appeared to be partially adhered to the clear plastic film/backing.Functional testing has been performed and several energy levels have been delivered without error messages, however the measured values of the delivered energy were lower than the selected energy levels.A cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key14090595
Report Number0003015876-2022-00558
Device Sequence Number5721072
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000091
Device Lot Number004828
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight76 KG